MathSciNet Relay Station
MathSciNet bibliographic data
MR1841754 37A30 (28D15 37H15)
Grigorchuk, R. I. An ergodic theorem for actions of a free semigroup. (Russian) Tr. Mat. Inst. Steklova 231 (2000), Din. Sist., Avtom. i Beskon. Gruppy, 119--133; translation in Proc. Steklov Inst. Math. 2000, no. 4(231), 113–127
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement